# SDR DALA2018052903628

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 11,587 hours, 4,425 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Button
- Condition: Broken
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST OF THE F/O'S OXYGEN MASK, THE PRESS TO TEST BUTTON BROKEN.    REMOVED AND REPLACED THE OXYGEN BOX IAW IAW AMM 35-12,  LEAK AND OPS CHECK GOOD.   OK FOR SERVICE.
